# SDR P5CA201904010042

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 76,685 hours, 12,898 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKE OFF IN ANC DUE TO BODY GEAR STEERING WARNING DURING TAKE OFF ROLL.  DURING DEBRIEF OF CREW THEY ADVISED THAT MESSAGE DISAPPEARED AFTER THE ABORT.  THEY CONTINUED WITH A SUCCESSFUL TAKEOFF WHEN MESSAGE RE-APPEARED SHORTLY AFTER.  FLIGHT CREW INFORMED THAT IT WAS A LOW SPEED ABORT AT APPROX. 40 KTS WITH ALL BRAKE TEMP INDICATIONS NORMAL.  PLACED ITEM ON DEFERRAL UPON ARRIVAL.
